# SDR UIEA2019081905215

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,813 hours, 11,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Contaminated
- Location: Right Ecs
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: H

## Discrepancy

A DIRTY SOCK SMELL WAS DETECTED AFTER STARTUP UNTIL TOC.  PERFORMED AMM 21-00-21-302-030, REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS.  DURING ENGINE RUN, AFTER SELECTING R PACK TO ON, NOTICED FAINT ODOR COMING FROM GASPER VENTS.  PERFORMED CHECK, FOUND AND REMOVED DEBRIS INSIDE RT PRIMARY HEAT EXCHANGER. OPS TEST RT PACK IAW AMM 21-51-00, NO FURTHER DEFECTS NOTED AT THIS TIME.
